# SDR HALA9800112

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 09 - RIGHT WING CRACKED N THE REAR SPAR CAP WEB NEAR XORS 433/402.  INSTALLED FUEL TANK REPAIR DOUBLER PER ES07349, DATED 5-7-98.  (X)
